# SDR DLL17960163

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1605415101
- Condition: Cracked
- Location: Ws 315/329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE DISCOVERED EMANATING FROM TWO EXISTING FASTENER HOLES AT IWS 329 AND IWS 315.  THE CRACKS WERE FOUND IN THE REAR SPAR UPPER CAP AND UPPER WING SKIN.  THE SUBJECT HOLES WERE OVERSIZED TO REMOVE THE CRACKS IN THE DAMAGED MEMBERS ONLY.  REPAIRS ACCOMPLISHED PER DL ERA 273032AD RB.
